RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1939, Volume 5(47), Number 2, Pages 391–401 (Mi msb5789)  

This article is cited in 8 scientific papers (total in 8 papers)

Sur l'approximation en moyenne quadratique des fonctions analytiques

M. Keldych


Full text: PDF file (883 kB)

Bibliographic databases:
Received: 01.11.1938
Language:

Citation: M. Keldych, “Sur l'approximation en moyenne quadratique des fonctions analytiques”, Rec. Math. [Mat. Sbornik] N.S., 5(47):2 (1939), 391–401

Citation in format AMSBIB
\Bibitem{Kel39}
\by M.~Keldych
\paper Sur l'approximation en moyenne quadratique des fonctions analytiques
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1939
\vol 5(47)
\issue 2
\pages 391--401
\mathnet{http://mi.mathnet.ru/msb5789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591}
\zmath{https://zbmath.org/?q=an:0022.36402|65.0319.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5789
  • http://mi.mathnet.ru/eng/msb/v47/i2/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. K. Suetin, “Fundamental properties of polynomials orthogonal on a contour”, Russian Math. Surveys, 21:2 (1966), 35–83  mathnet  crossref  mathscinet  zmath
    2. I. B. Simonenko, “On the convergence of Bieberbach polynomials in the case of a Lipschitz domain”, Math. USSR-Izv., 13:1 (1979), 166–174  mathnet  crossref  mathscinet  zmath  isi
    3. I. V. Kulikov, “$L_p$-convergence of Bieberbach polynomials”, Math. USSR-Izv., 15:2 (1980), 349–371  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Andrievsky V., “Uniform-Convergence of the Bieberbach Polynomials in Domains with Zero Angles”, no. 4, 1982, 3–5  isi
    5. A. I. Aptekarev, “Asymptotics of simultaneously orthogonal polynomials in the Angelesco case”, Math. USSR-Sb., 64:1 (1989), 57–84  mathnet  crossref  mathscinet  zmath  isi
    6. Abdulaev F., “Uniform-Convergence of the Bieberbach Polynomials in Domains with Interior Zero Angles”, no. 12, 1989, 3–5  isi
    7. Martirosyan V.A., Mkrtchyan S.E., “On Mean Approximation by Polynomials with Gaps on Non-Caratheodory Domains”, J. Contemp. Math. Anal.-Armen. Aca., 45:3 (2010), 162–169  crossref  isi
    8. V. Gol'dshtein, A. Ukhlov, “Brennan's conjecture for composition operators on Sobolev spaces”, Eurasian Math. J., 3:4 (2012), 35–43  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:308
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020